7 doctors weighed in:

Should u take probiotics after taking antibiotics?

7 doctors weighed in
Dr. Lonna Larsh
Family Medicine
5 doctors agree

In brief: Yes

Probiotics have been shown to help decrease antibiotic associated diarrhea and abdominal pain.
The probiotic that has been studied the most with this regard is saccharomyces boulardii.

In brief: Yes

Probiotics have been shown to help decrease antibiotic associated diarrhea and abdominal pain.
The probiotic that has been studied the most with this regard is saccharomyces boulardii.
Dr. Lonna Larsh
Dr. Lonna Larsh
Thank
Dr. Vincent Granowicz
Family Medicine
1 doctor agrees

In brief: Probiotics

Probiotics can help resolve or prevent antibiotic diarrhea.
Just simply grocery store yogurt will do.

In brief: Probiotics

Probiotics can help resolve or prevent antibiotic diarrhea.
Just simply grocery store yogurt will do.
Dr. Vincent Granowicz
Dr. Vincent Granowicz
Thank
Get help from a real doctor now
Dr. Steven Seres
Board Certified,
17 years in practice
497K people helped
Continue
108,000 doctors available
Read more answers from doctors